Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 67, Number 224
HTML articles powered by AMS MathViewer

A posteriori error estimates for nonlinear problems. $L^r(0,T;L^\rho (\Omega ))$-error estimates for finite element discretizations of parabolic equations
R. Verfürth PDF
Math. Comp. 67 (1998), 1335-1360
An adaptive strategy for elliptic problems including a posteriori controlled boundary approximation
W. Dörfler and M. Rumpf PDF
Math. Comp. 67 (1998), 1361-1382
Vortex method for two dimensional Euler equations in bounded domains with boundary correction
Lung-an Ying PDF
Math. Comp. 67 (1998), 1383-1400
Accelerated spectral approximation
Rafikul Alam, Rekha P. Kulkarni and Balmohan V. Limaye PDF
Math. Comp. 67 (1998), 1401-1422
Bounds for eigenvalues and condition numbers in the $p$-version of the finite element method
Ning Hu, Xian-Zhong Guo and I. Norman Katz PDF
Math. Comp. 67 (1998), 1423-1450
A comparison of regularizations for an ill-posed problem
Karen A. Ames, Gordon W. Clark, James F. Epperson and Seth F. Oppenheimer PDF
Math. Comp. 67 (1998), 1451-1471
Fast solvers of integral and pseudodifferential equations on closed curves
J. Saranen and G. Vainikko PDF
Math. Comp. 67 (1998), 1473-1491
High order methods for weakly singular integral equations with nonsmooth input functions
G. Monegato and L. Scuderi PDF
Math. Comp. 67 (1998), 1493-1515
The approximation power of moving least-squares
David Levin PDF
Math. Comp. 67 (1998), 1517-1531
Vector subdivision schemes and multiple wavelets
Rong-Qing Jia, S. D. Riemenschneider and Ding-Xuan Zhou PDF
Math. Comp. 67 (1998), 1533-1563
The Toda molecule equation and the $\varepsilon$ -algorithm
Atsushi Nagai, Tetsuji Tokihiro and Junkichi Satsuma PDF
Math. Comp. 67 (1998), 1565-1575
Fast algorithms for discrete polynomial transforms
Daniel Potts, Gabriele Steidl and Manfred Tasche PDF
Math. Comp. 67 (1998), 1577-1590
Factorizing complex symmetric matrices with positive definite real and imaginary parts
Nicholas J. Higham PDF
Math. Comp. 67 (1998), 1591-1599
Asymptotic upper bounds for the coefficients in the Chebyshev series expansion for a general order integral of a function
Natasha Flyer PDF
Math. Comp. 67 (1998), 1601-1616
A sweep-plane algorithm for generating random tuples in simple polytopes
Josef Leydold and Wolfgang Hörmann PDF
Math. Comp. 67 (1998), 1617-1635
A space efficient algorithm for group structure computation
Edlyn Teske PDF
Math. Comp. 67 (1998), 1637-1663
Euclid’s algorithm and the Lanczos method over finite fields
Jeremy Teitelbaum PDF
Math. Comp. 67 (1998), 1665-1678
An algorithm for evaluation of discrete logarithms in some nonprime finite fields
Igor A. Semaev PDF
Math. Comp. 67 (1998), 1679-1689
Computing $\psi (x)$
Marc Deléglise and Joël Rivat PDF
Math. Comp. 67 (1998), 1691-1696
Polynomials with small Mahler measure
Michael J. Mossinghoff PDF
Math. Comp. 67 (1998), 1697-1705
Perturbing polynomials with all their roots on the unit circle
Michael J. Mossinghoff, Christopher G. Pinner and Jeffrey D. Vaaler PDF
Math. Comp. 67 (1998), 1707-1726
Infinite families of solutions of the equation $\binom {n}{k}=2\binom {a}{b}$
P. Goetgheluck PDF
Math. Comp. 67 (1998), 1727-1733
Large primes and Fermat factors
Jeff Young PDF
Math. Comp. 67 (1998), 1735-1738